# SDR C2XA96BT008

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Line
- Part number: S7931000600100
- Condition: Loose Union
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ROC/EWR - FLT 3625 - AFTER TAKEOFF IN CRUISE, CREW NOTED NR 1 ENGINE OIL PRESSURE LOW AND LOOSING PRESSURE.  SHUT DOWN ENGINE AND RETURNED TO ROC UNEVENTFULLY.  UPON INSPECTION OF THE ENGINE IN ROC, FOUND B-NUT LOOSE.  RESECURED B-NUT AND SERVICED ENGINE WITH OIL, LEAK AND OPERATIONALLY CHECKED SATISFACTORY.  ACFT TT:  14,935.5 HOURS.  ACFT CYCLES:  19,104.
